MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND

Medline Industries, LP MEDLINE; THERMOMETER,TEMPLE,6-10 SECOND
Catalog Number MDS9698L
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they do not work.Every time we go to use them they error out.
 
Additional Manufacturer Narrative
The account reported finding error message, and it was reported that the thermometers did not function as expected and that an error code occurred each time the devices were used.A photograph and product samples were provided; review of the photograph showed the device was observed to power on, after which error 1 appeared on the display, and two returned samples displayed error 1 during startup before control batteries were installed and valid readings were obtained.Complaint was confirmed.Finished good production records reviewed found no abnormalities, the cause was documented as cannot determine cause with received sample, and after replacing the batteries and allowing the devices to remain powered off for a short duration, the thermometers functioned as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,TEMPLE,6-10 SECOND
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50913218
Report Number1417592-2026-51787
Device Sequence Number12200679
Product Code FLL
UDI-Device Identifier00888277409937
UDI-Public00888277409937
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K103617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9698L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown